RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gnedenko, Boris D

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:499
Abstract pages:636
Full texts:258
References:54
E-mail:

http://www.mathnet.ru/eng/person9120
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/667204

Publications in Math-Net.Ru
2005
1. B. D. Gnedenko, “On one extension of a martingale”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  763–767  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:2 (2006), 659–662  isi
2003
2. B. D. Gnedenko, “The stochastic maximization problem for linear functionals with a charge for the use of solutions”, Uspekhi Mat. Nauk, 58:4(352) (2003),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 784–785  isi  scopus
2000
3. B. D. Gnedenko, “The best constant in an inequality of Khinchin type for quadratic forms”, Uspekhi Mat. Nauk, 55:2(332) (2000),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 340–341  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019